default search action
"The shape of large Galton-Watson trees with possibly infinite variance."
Jochen Geiger, Lars Kauffmann (2004)
- Jochen Geiger, Lars Kauffmann:
The shape of large Galton-Watson trees with possibly infinite variance. Random Struct. Algorithms 25(3): 311-335 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.